Resultados globales: 3 registros encontrados en 0.02 segundos.
Artículos, Encontrados 3 registros
Artículos Encontrados 3 registros  
1.
22 p, 450.4 KB Inverse problems in Darboux' theory of integrability / Christopher, Colin J. (University of Plymouth(UK). Department of Mathematics and Statistics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Walcher, Sebastian (RWTH Aachen(Germany). Lehrstuhl A fur Mathematik)
The Darboux theory of integrability for planar polynomial differential equations is a classical field, with connections to Lie symmetries, differential algebra and other areas of mathematics. In the present paper we introduce the concepts, problems and inverse problems, and we outline some recent results on inverse problems. [...]
2012 - 10.1007/s10440-012-9671-9
Acta Applicandae Mathematicae. An International Survey Journal on Applying Mathematics and Mathematical Applications, Vol. 120 (2012) , p. 101-126  
2.
23 p, 715.3 KB Darboux integrating factors: Inverse problems / Christopher, Colin J. (University of Plymouth. Department of Mathematics and Statistics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matematica Aplicada I) ; Walcher, Sebastian (Lehrstuhl A fur Mathematik (Germany))
2011 - 10.1016/j.jde.2010.10.013
Journal of Differential Equations, Vol. 250 Núm. 1 (2011) , p. 1-25  
3.
12 p, 367.5 KB On the integrability of some three-dimensional Lotka-Volterra equations with rank-1 resonances / Aziz, Waleed (University of Salahaddin. Department of Mathematics) ; Christopher, Colin (Plymouth University. School of Computing and Mathematics)
We investigate the local integrability in C3 of some three-dimensional Lotka–Volterra equations at the origin with (p : q : r)-resonance, x˙ = P = x(p + ax + by + cz), y˙ = Q = y(q + dx + ey + fz), z˙ = R = z(r + gx + hy + kz). [...]
2014 - 10.5565/PUBLMAT_Extra14_02
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 37-48  

Vea también: autores con nombres similares
1 Christopher, C.
2 Christopher, Colin
2 Christopher, Colin J.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.